MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra ?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra ?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1132
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was explanted due to an unknown reason.The location of the replaced device is unknown.Despite good faith efforts, no further information could be obtained.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2316-50.Serial number: (b)(6).Batch/lot number: 16181900.Model/catalog description: infinion 16 lead kit 50 cm.Unique identifier (udi) # (b)(4).Model number/catalog number: sc-2316-50.Serial number: (b)(6).Batch/lot number: 15960103.Model/catalog description: infinion 16 lead kit 50 cm.Unique identifier (udi) #(b)(4).Model number/catalog number: sc-3400-30.Serial number: (b)(6).Batch/lot number: 15909321.Model/catalog description: splitter 2x8 kit-sterile.Unique identifier (udi) # (b)(4).Model number/catalog number: sc-3400-30.Serial number: (b)(6).Batch/lot number: 15909321.Model/catalog description: splitter 2x8 kit-sterile.Unique identifier (udi) # (b)(4).

Brand Name
Precision Spectra ?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50842272
Report Number3006630150-2026-06943
Device Sequence Number10050866
Product Code LGW
UDI-Device Identifier08714729821526
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/23/2015
Device Model NumberSC-1132
Device Catalogue NumberSC-1132
Device Lot Number16473620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured10/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale